American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 79 found      Go to page: 1 2 3

[1] M. M. Cavalcanti, V. N. Domingos Cavalcanti and F. A. Falcão Nascimento. Erratum to `Asymptotic Stability of the Wave Equation on Compact Manifolds and Locally Distributed Viscoelastic Dissipation. Proc. Amer. Math. Soc. 145 (2017) 4097-4097.
Abstract, references, and article information   
View Article: PDF

[2] Luca Rossi. Symmetrization and anti-symmetrization in parabolic equations. Proc. Amer. Math. Soc. 145 (2017) 2527-2537.
Abstract, references, and article information   
View Article: PDF

[3] Gregory Drugan and Xuan Hien Nguyen. Mean curvature flow of entire graphs evolving away from the heat flow. Proc. Amer. Math. Soc. 145 (2017) 861-869.
Abstract, references, and article information   
View Article: PDF

[4] Lucas C. F. Ferreira, César J. Niche and Gabriela Planas. Decay of solutions to dissipative modified quasi-geostrophic equations. Proc. Amer. Math. Soc. 145 (2017) 287-301.
Abstract, references, and article information   
View Article: PDF

[5] Jacques Giacomoni, Guillaume Warnault and S. Prashanth. Existence and global analytic bifurcation for singular biharmonic equation with Navier boundary condition. Proc. Amer. Math. Soc. 145 (2017) 151-164.
Abstract, references, and article information   
View Article: PDF

[6] Luca Lorenzi, Alessandra Lunardi and Roland Schnaubelt. Strong convergence of solutions to nonautonomous Kolmogorov equations. Proc. Amer. Math. Soc. 144 (2016) 3903-3917.
Abstract, references, and article information   
View Article: PDF

[7] Kyungwoo Song. Improved existence results of solutions to the gravitational Maxwell gauged $O(3)$ sigma model. Proc. Amer. Math. Soc. 144 (2016) 3499-3505.
Abstract, references, and article information   
View Article: PDF

[8] Xueli Bai, Xiaoqing He and Fang Li. An optimization problem and its application in population dynamics. Proc. Amer. Math. Soc. 144 (2016) 2161-2170.
Abstract, references, and article information   
View Article: PDF

[9] Xinfu Chen and Xiang Xu. Existence and uniqueness of global classical solutions of a gradient flow of the Landau-de Gennes energy. Proc. Amer. Math. Soc. 144 (2016) 1251-1263.
Abstract, references, and article information   
View Article: PDF

[10] Sanjiban Santra. On the Lazer-McKenna conjecture and its applications. Proc. Amer. Math. Soc. 143 (2015) 4361-4372.
Abstract, references, and article information   
View Article: PDF

[11] Mohameden Ould Ahmedou and Angela Pistoia. On the supercritical mean field equation on pierced domains. Proc. Amer. Math. Soc. 143 (2015) 3969-3984. MR 3359586.
Abstract, references, and article information   
View Article: PDF

[12] Hong Gu, Zhigui Lin and Bendong Lou. Different asymptotic spreading speeds induced by advection in a diffusion problem with free boundaries. Proc. Amer. Math. Soc. 143 (2015) 1109-1117.
Abstract, references, and article information   
View Article: PDF

[13] Shu-Yu Hsu. Exact decay rate of a nonlinear elliptic equation related to the Yamabe flow. Proc. Amer. Math. Soc. 142 (2014) 4239-4249. MR 3266992.
Abstract, references, and article information   
View Article: PDF

[14] Jinge Yang, Shuangshuang Zhou and Sining Zheng. Asymptotic behavior of the nonlocal diffusion equation with localized source. Proc. Amer. Math. Soc. 142 (2014) 3521-3532.
Abstract, references, and article information   
View Article: PDF

[15] Zongming Guo, Baishun Lai and Dong Ye. Revisiting the biharmonic equation modelling electrostatic actuation in lower dimensions. Proc. Amer. Math. Soc. 142 (2014) 2027-2034.
Abstract, references, and article information   
View Article: PDF

[16] Zhijie Chen and Wenming Zou. On linearly coupled Schr\"odinger systems. Proc. Amer. Math. Soc. 142 (2014) 323-333.
Abstract, references, and article information   
View Article: PDF

[17] Xiao-Li Chao, Xiao-Ran Ling and Xiao-Liu Wang. On a planar area-preserving curvature flow. Proc. Amer. Math. Soc. 141 (2013) 1783-1789.
Abstract, references, and article information   
View Article: PDF

[18] Vincent Calvez and José Antonio Carrillo. Refined asymptotics for the subcritical Keller-Segel system and related functional inequalities. Proc. Amer. Math. Soc. 140 (2012) 3515-3530.
Abstract, references, and article information   
View Article: PDF

[19] Luiz Gustavo Farah and Lucas C. F. Ferreira. On the wave operator for the generalized Boussinesq equation. Proc. Amer. Math. Soc. 140 (2012) 3055-3066.
Abstract, references, and article information   
View Article: PDF

[20] A. N. Carvalho, J. A. Langa and J. C. Robinson. Structure and bifurcation of pullback attractors in a non-autonomous Chafee-Infante equation. Proc. Amer. Math. Soc. 140 (2012) 2357-2373.
Abstract, references, and article information   
View Article: PDF

[21] Manuel del Pino, Pierpaolo Esposito and Monica Musso. Nondegeneracy of entire solutions of a singular Liouvillle equation. Proc. Amer. Math. Soc. 140 (2012) 581-588. MR 2846326.
Abstract, references, and article information   
View Article: PDF

[22] Joana Terra and Noemi Wolanski. Asymptotic behavior for a nonlocal diffusion equation with absorption and nonintegrable initial data. The supercritical case. Proc. Amer. Math. Soc. 139 (2011) 1421-1432. MR 2748435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jian Fang, Junjie Wei and Xiao-Qiang Zhao. Uniqueness of traveling waves for nonlocal lattice equations. Proc. Amer. Math. Soc. 139 (2011) 1361-1373. MR 2748428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Gui-Qiang Chen and Benoît Perthame. Large-time behavior of periodic entropy solutions to anisotropic degenerate parabolic-hyperbolic equations. Proc. Amer. Math. Soc. 137 (2009) 3003-3011. MR 2506459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Pablo Braz e Silva, Lucas C. F. Ferreira and Elder J. Villamizar-Roa. On the existence of infinite energy solutions for nonlinear Schrödinger equations. Proc. Amer. Math. Soc. 137 (2009) 1977-1987. MR 2480279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Alexander Pankov. On decay of solutions to nonlinear Schrödinger equations. Proc. Amer. Math. Soc. 136 (2008) 2565-2570. MR 2390527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Grzegorz Karch and Nicolas Prioux. Self-similarity in viscous Boussinesq equations. Proc. Amer. Math. Soc. 136 (2008) 879-888. MR 2361860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Mayte Pérez-Llanos and Julio D. Rossi. Nontrivial compact blow-up sets of smaller dimension. Proc. Amer. Math. Soc. 136 (2008) 593-596. MR 2358500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] José M. Arrieta. On boundedness of solutions of reaction-diffusion equations with nonlinear boundary conditions. Proc. Amer. Math. Soc. 136 (2008) 151-160. MR 2350400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Mauricio Bogoya, Raul Ferreira and Julio D. Rossi. Neumann boundary conditions for a nonlocal nonlinear diffusion operator. Continuous and discrete models. Proc. Amer. Math. Soc. 135 (2007) 3837-3846. MR 2341934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 79 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia